G. Agnarsson, On the Sylvester denumerants for general restricted partitions, Proceedings of the Thirty-third Southeastern International Conference on Combinatorics, Graph Theory and Computing, pp.49-60, 2002.

M. Bardet, Étude des systèmes algébriques surdéterminés Applications aux codes correcteurs et à la cryptographie. Thesis, 2004.

M. Bardet, J. Faugère, and B. Salvy, On the complexity of the F 5 Gröbner basis algorithm, 2012.

T. Becker and V. Weispfenning, Gröbner bases, volume 141 of Graduate Texts in Mathematics A computational approach to commutative algebra, 1993.

W. Bosma, J. Cannon, and C. Playoust, The Magma Algebra System I: The User Language, Computational algebra and number theory, pp.3-4235, 1993.
DOI : 10.1006/jsco.1996.0125

B. Buchberger, A theoretical basis for the reduction of polynomials to canonical forms, ACM SIGSAM Bulletin, vol.10, issue.3, pp.19-29, 1976.
DOI : 10.1145/1088216.1088219

A. Dickenstein and I. Z. Emiris, Multihomogeneous resultant matrices, Proceedings of the 2002 international symposium on Symbolic and algebraic computation , ISSAC '02, pp.46-54, 2002.
DOI : 10.1145/780506.780513

D. Eisenbud, Commutative algebra, volume 150 of Graduate Texts in Mathematics, 1995.

J. Faugére, A new efficient algorithm for computing Gr??bner bases (F4), Journal of Pure and Applied Algebra, vol.139, issue.1-3, pp.61-88, 1998.
DOI : 10.1016/S0022-4049(99)00005-5

J. Faugère, A new efficient algorithm for computing Gröbner bases without reduction to zero (F 5 ), Proceedings of the 2002 International Symposium on Symbolic and Algebraic Computation, pp.75-83, 2002.

J. C. Faugère, P. Gianni, D. Lazard, and T. Mora, Efficient Computation of Zero-dimensional Gr??bner Bases by Change of Ordering, Journal of Symbolic Computation, vol.16, issue.4, pp.329-344, 1993.
DOI : 10.1006/jsco.1993.1051

J. Faugère and A. Joux, Algebraic Cryptanalysis of Hidden Field Equation (HFE) Cryptosystems Using Gr??bner Bases, Advances in cryptology?CRYPTO 2003, pp.44-60, 2003.
DOI : 10.1007/978-3-540-45146-4_3

J. Faugère and C. Mou, Sparse FGLM algorithms, Journal of Symbolic Computation, vol.80
DOI : 10.1016/j.jsc.2016.07.025

J. Faugère and S. Rahmany, Solving systems of polynomial equations with symmetries using SAGBI-Gröbner bases, ISSAC 2009?Proceedings of the 2009 International Symposium on Symbolic and Algebraic Computation, pp.151-158, 2009.

J. Faugère, M. Safey-el-din, and P. Spaenlehauer, Gr??bner bases of bihomogeneous ideals generated by polynomials of bidegree <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mrow><mml:mo>(</mml:mo><mml:mn>1</mml:mn><mml:mo>,</mml:mo><mml:mn>1</mml:mn><mml:mo>)</mml:mo></mml:mrow></mml:math>: Algorithms and complexity, Journal of Symbolic Computation, vol.46, issue.4, pp.406-437, 2011.
DOI : 10.1016/j.jsc.2010.10.014

J. Faugère, FGb: A Library for Computing Gr??bner Bases, Mathematical Software -ICMS 2010, pp.84-87, 2010.
DOI : 10.1007/978-3-642-15582-6_17

J. Faugère, P. Gaudry, L. Huot, and G. Renault, Using Symmetries in the Index Calculus for Elliptic Curves Discrete Logarithm, Journal of Cryptology, vol.32, issue.1, 2012.
DOI : 10.1007/s00145-013-9158-5

R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol.52, issue.52, 1977.
DOI : 10.1007/978-1-4757-3849-0

J. S. Milne, Algebraic geometry (v5.22), 2012. Available at www.jmilne.org/math

L. Robbiano, On the theory of graded structures, Journal of Symbolic Computation, vol.2, issue.2, pp.139-170, 1986.
DOI : 10.1016/S0747-7171(86)80019-0

R. P. Stanley, Hilbert functions of graded algebras Advances in Math, pp.57-83, 1978.